RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 2, Pages 289–292 (Mi dan42569)  

MATHEMATICS

Local algorithms over disjunctive normal forms

Yu. I. Zhuravlev

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (600 kB)

Bibliographic databases:

UDC: 519
Presented: А. А. Дородницын
Received: 18.10.1978

Citation: Yu. I. Zhuravlev, “Local algorithms over disjunctive normal forms”, Dokl. Akad. Nauk SSSR, 245:2 (1979), 289–292

Citation in format AMSBIB
\Bibitem{Zhu79}
\by Yu.~I.~Zhuravlev
\paper Local algorithms over disjunctive normal forms
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 2
\pages 289--292
\mathnet{http://mi.mathnet.ru/dan42569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0526627}
\zmath{https://zbmath.org/?q=an:0449.68008}


Linking options:
  • http://mi.mathnet.ru/eng/dan42569
  • http://mi.mathnet.ru/eng/dan/v245/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019